Régularisation d'un opérateur intégral singulier elliptique
Séminaire Choquet. Initiation à l'analyse, Tome 7 (1967-1968) no. 1, Exposé no. A9, 6 p.
@article{SC_1967-1968__7_1_A10_0,
     author = {Cooper, Jeffery},
     title = {R\'egularisation d'un op\'erateur int\'egral singulier elliptique},
     journal = {S\'eminaire Choquet. Initiation \`a l'analyse},
     note = {talk:A9},
     publisher = {Secr\'etariat math\'ematique},
     volume = {7},
     number = {1},
     year = {1967-1968},
     zbl = {0188.21101},
     language = {fr},
     url = {http://archive.numdam.org/item/SC_1967-1968__7_1_A10_0/}
}
TY  - JOUR
AU  - Cooper, Jeffery
TI  - Régularisation d'un opérateur intégral singulier elliptique
JO  - Séminaire Choquet. Initiation à l'analyse
N1  - talk:A9
PY  - 1967-1968
DA  - 1967-1968///
VL  - 7
IS  - 1
PB  - Secrétariat mathématique
UR  - http://archive.numdam.org/item/SC_1967-1968__7_1_A10_0/
UR  - https://zbmath.org/?q=an%3A0188.21101
LA  - fr
ID  - SC_1967-1968__7_1_A10_0
ER  - 
Cooper, Jeffery. Régularisation d'un opérateur intégral singulier elliptique. Séminaire Choquet. Initiation à l'analyse, Tome 7 (1967-1968) no. 1, Exposé no. A9, 6 p. http://archive.numdam.org/item/SC_1967-1968__7_1_A10_0/

[1] Calderón (A.P.) and Zygmund (A.). - Singular integral operators and differential equations, Amer. J. of Math., t. 79, 1957, p. 901-921. | MR 100768 | Zbl 0081.33502

[2] Heins (Maurice). - Selected topics in the classical theory of functions of a complex variable. - New York, Holt, Rinehart and Winston, 1962 (Athena Series : Selected Topics in Mathematics). | MR 162913

[3] Seeley (R.T.). - Singular integrals on compact manifolds, Amer. J. of Math., t. 81, 1959, p. 658-690. | MR 110022 | Zbl 0109.33001